Anolis alutaceus

Nicholson, Kirsten E., Crother, Brian I., Guyer, Craig & Savage, Jay M., 2018, Translating a clade based classification into one that is valid under the international code of zoological nomenclature: the case of the lizards of the family Dactyloidae (Order Squamata), Zootaxa 4461 (4), pp. 573-586: 579

publication ID

https://doi.org/10.11646/zootaxa.4461.4.7

publication LSID

lsid:zoobank.org:pub:05CEFD40-FFC6-4703-9464-643CA09A4A05

persistent identifier

http://treatment.plazi.org/id/03C78784-C156-8805-FF32-2912FE57F864

treatment provided by

Plazi

scientific name

Anolis alutaceus
status

 

Kingdom

Animalia

Phylum

Chordata

Class

Reptilia

Order

Squamata

Family

Iguanidae

Genus

Anolis